RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1992, Volume 323, Number 1, Pages 25–29 (Mi dan5615)  

This article is cited in 2 scientific papers (total in 2 papers)

Fourier-Maslov integral operators associated with a bundle, and an extension of the algebra of pseudodifferential operators

B. Yu. Sternin, V. E. Shatalov



English version:
Doklady Mathematics, 1992, 45:2, 252–256

Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan5615

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “Transfer of an extension of the algebra of pseudodifferential operators, and some nonlocal elliptic problems”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 363–396  mathnet  crossref  mathscinet  zmath  isi
    2. B. Yu. Sternin, V. E. Shatalov, “Relative elliptic theory and the Sobolev problem”, Sb. Math., 187:11 (1996), 1691–1720  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018